# SDR ASAA2021030434345

- Difficulty date: March 4, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851030
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR STA 947 FLOOR BEAM FOUND SILL WEB CRACKED AT STA 947 APPROX RBL 60 GROUNDED - YES. REMOVED AND REPLACED SHEAR WEB IAW 737-700 SRM 51-40-02-0G-0
